Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have painful, itchy raised dark spots around the genital area now its spreading to my lower bum

hi for almost a year i have dark raised spots somrtime itchy sometime painful .it keeps coming back it started from inside my tights around the genital area now its spreading to my lower bum cheeks they start as red raised spots then in few days it become black and painful. i am a 37yrs female i have only one partner .could someone tell me what it could be , its driving me mad please help .thank you.
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  921
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. It can be due to infected hair follicles, contact dermatitis, allergic reaction or genital herpes sores if there is any history of unprotected sexual or oral intercourse. I suggest you to consult a doctor and get specific investigations done for herpes.

Hope it helps you. Regards.

Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor